# SDR CALA2024091802442

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  CUSTOMER REQUEST RESKIN AFTER CARGO DOOR DUE TO MULTIPLE DENTS.  SEE ALSO LOG PAGES :8506487,9811363,9811736, 7706349,9811737,7216142,9811362,8383806.   REMOVED DENTED SKIN AND INSTALLED NEW 146A6112-2 OUTER SKIN IAW BAC DWG 146A6110 REV C AND B737-800 SRM 51-40-02-0G-0. RESTORED FINISH IAW B737-800 AMM 51-21-99, 20-10-61, AMM 51-21-41 AND AMM 51-21-72. CIC IAW B737-800 SOPM 20-41-05.
